Charles Darwin University

CDU eSpace
Institutional Repository

CDU Staff and Student only

Large estimates of minimum viable population sizes

Reed, D. H., O'Grady, Julian J., Brook, Barry W., Ballou, J. D. and Frankham, Richard (2004). Large estimates of minimum viable population sizes. Conservation Biology,18(5):1179-1179.

Document type: Journal Article
Citation counts:
Google Scholar Search Google Scholar

Title Large estimates of minimum viable population sizes
Author Reed, D. H.
O'Grady, Julian J.
Brook, Barry W.
Ballou, J. D.
Frankham, Richard
Journal Name Conservation Biology
Publication Date 2004
Volume Number 18
Issue Number 5
ISSN 0888-8892   (check CDU catalogue open catalogue search in new window)
Start Page 1179
End Page 1179
Place of Publication Malden, USA
Publisher Blackwell Publishing
HERDC Category C3 - Journal Article - Non-refereed articles (including articles in professional journals) (internal)
DOI   (check subscription with CDU E-Gateway service for CDU Staff and Students  check subscription with CDU E-Gateway in new window)
Version Filter Type
Access Statistics: 193 Abstract Views  -  Detailed Statistics
Created: Fri, 12 Sep 2008, 08:35:25 CST by Administrator